Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces

James Lepowsky, Robert V. Moody

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)63-88
Number of pages26
JournalMathematische Annalen
Volume245
Issue number1
DOIs
StatePublished - Feb 1 1979

Fingerprint

Cusp
Hilbert
Lie Algebra

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{28a7367443c84af0aefe36dfbed1258d,
title = "Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces",
author = "James Lepowsky and Moody, {Robert V.}",
year = "1979",
month = "2",
day = "1",
doi = "10.1007/BF01420431",
language = "English (US)",
volume = "245",
pages = "63--88",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces. / Lepowsky, James; Moody, Robert V.

In: Mathematische Annalen, Vol. 245, No. 1, 01.02.1979, p. 63-88.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces

AU - Lepowsky, James

AU - Moody, Robert V.

PY - 1979/2/1

Y1 - 1979/2/1

UR - http://www.scopus.com/inward/record.url?scp=0040674770&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040674770&partnerID=8YFLogxK

U2 - 10.1007/BF01420431

DO - 10.1007/BF01420431

M3 - Article

AN - SCOPUS:0040674770

VL - 245

SP - 63

EP - 88

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -